# SDR DXTA200702413

- Difficulty date: August 20, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 8,846 hours, 6,018 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF GEAR WOULD NOT RETRACT.  PERFORMED SEVERAL SATISFACTORY GEAR SWINGS. CHECKED RIGGING OF SQUAT SWITCHES CHECKED GOOD. CHECKED GEAR HANDLE SOLENOID . CHECKED GOOD. CHECKED NWS CENTERING AND CHECKED GOOD. FOUND NOSE STRUT SERVICE LOW PERHAPS CAUSING NLG SQUAT SWITCH TO MAKE. SERVICED IAW CH 12-10-38 OF THE CE-750 M/M.
